MAUDE Adverse Event Report: SENSORY MEDICAL CUBBY BEDS; TECHNOLOG HUB

SENSORY MEDICAL CUBBY BEDS; TECHNOLOG HUB
Catalog Number KIT10001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The parent reported that her child damaged the technology hub housing by kicking it and pulled the camera wire from the camera and was able to elope through the technology hub portal area.The parent confirmed there was no injury or medical intervention as a result of the event.
 
Additional Manufacturer Narrative
The parent provided photos of the camera confirming that the camera wire was pulled out and detached from the camera.In the background of the photo the black zipper ring of the tech hub assembly can be seen separated from the tech hub.The parent stated that her child was kicking the tech hub so it banged against the wall and caused holes in the walls.The parent also stated that she believes the force of her child's kicks jostled the screws out.And then the cord on the camera became detached when she was climbing out of the tech hub portal.There were no photos of the actual tech hub assembly provided to sensory medical.Sensory medical made multiple attempts to obtain information relevant to the investigation.Attempts were made on september 5 and 6, 2023, and may 2 and 5, 2025 to gather details surrounding the reported event without success.Replacement parts were sent to the complainant.The manufacturing records for the order number reported were not available for review.The bed was delivered on 2/9/2021 (under the company formerly known as better sleep designs).Reference car-005 for corrective actions related to gaps in availability of production records.Multiple statements are made in the pack80020 v1.0 cubby bed user manual regarding the safe use of the bed to prevent elopement and other safety concerns.Page 3 contains a warning "you are responsible for providing adult supervision when using this product.Page 3 of the user manual contains the warnings and precautions, specifically to contact cubby beds immediately if there is any damage.Page 5 contains a parts list, which includes the locks.Page 15 explains the key safety feature of the bed.The locks are provided to secure your safety sheet to the canopy and to secure your technology hub (or cloth cover if you're not using the technology hub) to the canopy.The s-clips are included to secure the canopy door zippers closed to prevent user elopement.Page 22 of the user manual, maintenance checklist, describes to discontinue use of the bed if anything is damaged or missing.Page 23, "how to care for your cubby": safety sheet care - hand wash cold water, use cold water and mild detergent, delicate machine wash, if needed, do not dry clean, do not iron, hang to dry.Sensory medical's root cause investigation is ongoing, and the company will supplement this report as necessary.The parent confirmed there was no injury or medical intervention as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOG HUB
Manufacturer (Section D)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key22020254
Report Number3016541541-2025-00039
Device Sequence Number21027456
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number0688141222
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2023
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale